# SDR EY2R9601172

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 51171
- Condition: Corroded
- Location: Propeller Assy
- Part time: 5,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY COUNTERWEIGHT CLAMP FOUND CORRODED.
